Suffering from effects of baryta carob..?Hi doctors,
I used the following medicine for height increase for nearly 2 months 3 times a day:
1. Baryta carb 200c
2. cal phosphate 200c
3. silicea 12x
4. symphathum Q -- 5 drops
As a result, current Physical conditions are :
1. vibration in the centre of brain.
2. muscles near the left side of heart also vibrate proportionately.
3.vibration in the center of stomach, knee and hand joints.
4.I feel out of breath most of the time
5. extreme physical fatigue.
6.i also have twitching of muscles all around the body
here are my mental sufferrings:
1. I have high degree of confusion
2. I cant focus for short durations also
3.I always imagine only dangers happening.
4.cannot think clearly
5.fear of facing people.
6. worst memory
I stopped them 8 months ago, but still sufferring from their effects.what shall i do?
I am 28 yr old , male with no medical records earlier. no alcohols or cigars. my parents also dont have medical records.
kindly suggest me medicine which will nullify the both medicine effects.
ramheight6 on 2011-12-16
[message edited by kadwa on Sat, 17 Dec 2011 02:27:39 GMT]
♡ kadwa 8 years ago
As you can see, using our medicines in the way that you have is dangerous and can damage your health. Who gave you this advice?
♡ brisbanehomoeopath 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.